# SDR N6WA20111228

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,538 hours, 4,350 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: 03564
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 32,000 FT,  HEARD A SOLID BANG FOLLOWED BY THE EICAS DISPLAYING GEAR DISAGREE WARNING ALONG WITH WOW INPUT, WOW OUTPUT PROXIMITY SYS CYAN CAUTION MESSAGES.  NUMEROUS STATUS MESSAGES AND A STRONG ELECTRICAL/RUBBER ODOR FOLLOWED.  DIVERTED.  ON LANGING DISCOVERED THAT C/B 1G1 (PSEU CHA) TROUBLESHOOTING FOUND CPB1-61 C/B POPPED AND WOULD NOT RESET.  INVESTIGATED FORWARD AVIONICS COMPARTMENT FOUND SOURCE OF ODORCOMING FROM PSEU.  AFTER REPLACING PSEU IAW AMM 32-61-00 AND PERFORMING POWER-UP TEST OF THE LANDING GEAR PSS IAW AMM 32-61-00 ALL ASSOCIATED MESSAGE CLEARED AND NO FURTHER FAULTS NOTED.
